# SDR SWAA2022120567619

- Difficulty date: November 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Collar
- Condition: Loose
- Location: Bs 727b Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER FLOOR STRUCTURE COLLAR POSITION B AT BS727B LBL 45 AT PASSENGER CABIN.  REPAIRED LOOSE FASTENER COLLAR IAW EA 22-153-03332,  EA 22-153-03332-WIP1, AND 22-153-03332-WIP2.
